| Catalog Number |
S410GH/CNA |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The photo provided by the customer appears to have a syringe with evidence that it did contain liquid on the inside of the syringe.The actual device was not returned, and the packaging was open, therefore, the root cause cannot be determined.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
Event or Problem Description
The customer reported that before the operation, it was found that the fluid in the microspheres was insufficient, and there were concerns about leakage and the destruction of the aseptic state.There was no patient injury.